Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 284, NWS Dodge City, KS

August 10, 2017Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 10, 2017, 11:50 AM CDT for Seward County, Stevens County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 11:50 AM CDT (16:50 UTC)
Expired
Aug 10, 2017, 12:28 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Seward County, KS, Stevens County, KS

What was reported inside it

TimeReportWhereRemark
Aug 10, 11:51 AM CDTTSTM WND GST 604 Ssw Woods, KSTWO TO THREE INCH TREE LIMBS WERE BROKEN. THE TIME WAS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS53 KDDC 101650
SVRDDC
KSC175-189-101745-
/O.NEW.KDDC.SV.W.0284.170810T1650Z-170810T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1150 AM CDT THU AUG 10 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Seward County in southwestern Kansas...
  Southeastern Stevens County in southwestern Kansas...

* Until 1245 PM CDT

* At 1149 AM CDT, a severe thunderstorm was located 4 miles southwest
  of Woods, or 10 miles east of Hugoton, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Liberal and Woods. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1649Z 290DEG 35KT 3713 10117 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
5 follow-up statements
259 
WWUS53 KDDC 101654
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1154 AM CDT THU AUG 10 2017

KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1154 AM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...

At 1154 AM CDT, a severe thunderstorm was located 3 miles south of
Woods, or 10 miles northwest of Liberal, moving southeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Liberal and Woods. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1654Z 290DEG 35KT 3711 10111 

HAIL...1.50IN
WIND...60MPH
 
$$

TURNER
723 
WWUS53 KDDC 101658 CCA
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1158 AM CDT THU AUG 10 2017

KSC175-189-101745-
/O.COR.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1158 AM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...

At 1157 AM CDT, a severe thunderstorm was located 4 miles south of
Woods, or 10 miles northwest of Liberal, moving southeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Liberal and Woods. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1654Z 290DEG 35KT 3711 10111 

HAIL...1.75IN
WIND...60MPH
 
$$

TURNER
930 
WWUS53 KDDC 101706
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1206 PM CDT THU AUG 10 2017

KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1206 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...

At 1206 PM CDT, a severe thunderstorm was located near Liberal,
moving southeast at 40 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Liberal and Woods. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3704 10121 3720 10111 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1706Z 290DEG 35KT 3707 10097 

HAIL...1.25IN
WIND...<50MPH
 
$$

TURNER
672 
WWUS53 KDDC 101721
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1221 PM CDT THU AUG 10 2017

KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1221 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...

At 1220 PM CDT, a severe thunderstorm was located near Liberal, 
moving southeast at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Liberal and Woods. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3703 10116 3720 10111 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1720Z 290DEG 35KT 3702 10080 

HAIL...1.00IN
WIND...<50MPH
 
$$

TURNER
238 
WWUS53 KDDC 101728
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1228 PM CDT THU AUG 10 2017

KSC175-189-101737-
/O.CAN.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1228 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEWARD AND
SOUTHEASTERN STEVENS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened 
below severe limits. Therefore, the warning has been cancelled.

LAT...LON 3703 10116 3720 10111 3716 10085 3700 10090
      3700 10110
TIME...MOT...LOC 1722Z 290DEG 35KT 3700 10072 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 9:13 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 10, 9:13 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
913 AM CDT Thu Aug 10 2017

.SYNOPSIS...
Issued at 257 AM CDT Thu Aug 10 2017

The synoptic pattern through Sunday will be characterized
by upper level troughing over the northern plains and upper
midwest and a baroclinic zone across the southern and central
plains. A component of the mid level flow across the Rockies
will result in weak low level troughing over the southern high
plains and low level moisture inflow into southwestern Kansas
along with weak cold fronts approaching from the north before
stalling. Unseasonable strong mid to high level flow across the
Rockies with embedded disturbances can be expected. There is no
sign even after this weekend of upper level ridging returning to
the plains. Instead, a mainly zonal flow pattern with embedded
disturbances will develop and persist, along with continued ample
low level moisture from the south.

&&

.UPDATE...
Issued at 913 AM CDT Thu Aug 10 2017

Updated grids and forecast products through tonight to align with
current trends and thinking. Presently, weak thunderstorms are
entering western Morton county, with stronger activity in eastern
Colorado approaching Hamilton county from the west. Included some
pops in the short term to accomodate this activity. HRRR/12z NAM
solutions spread this activity into the SW zones through midday,
and will probably need to increase pops again for this scenario.
Storm intensity will likely increase by afternoon as instability
increases. Much more concerned about severe potential this evening
and tonight. New 12z NAM shows continuity from many of its
previous runs, showing MCS generation starting near the KS/CO
border north of Syracuse around 7 pm, with a severe forward-
propogating MCS blasting its way SE across SW KS this evening and
tonight, exiting the southern zones (Oklahoma border) by 4 am.
Included large hail and damaging winds in the grids for the NW
zones this afternoon. More importantly, included damaging winds
and heavy rain in the grids for all zones this evening and
tonight. A high end damaging wind event is possible, given the
strong convective /QPF signal 12z NAM is displaying. Along with
increasing severe mention in products, will be enhancing severe
risk in social media, perform a conference call with emergency
management around midday, and coordinate with SPC to increase
severe risk categories (particularly for wind and for tonight).

&&

.SHORT TERM...(Today and tonight)
Issued at 257 AM CDT Thu Aug 10 2017

A weak cold front will approach western Kansas this evening as
a disturbance in northwesterly flow passes to our northeast.
Ample low level moisture, surface heating and 40-50kt 0-6 km
bulk shear all point to the possibility of thunderstorms,
some severe. Supercell structures are possible this afternoon
and early this evening before the convection evolves into a
large cluster, possibly accompanied by damaging wind. This event
will end in the late evening hours along the Oklahoma state line.
Hail as large as tennis balls and wind gusts in excess of 70 mph
are expected with the strongest storms. Highs today should reach
into the 80s after the morning fog burns off. Temperatures tonight
will fall back into the lower to middle 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 257 AM CDT Thu Aug 10 2017

There are chances for thunderstorms every day, except perhaps
for Sunday. Heavy rainfall will be the main concern although
given the aforementioned upper level pattern with upper level jet
persisting, severe weather certainly can't be ruled out.
Placement of low level boundaries and air mass recovery will be
key to any severe episodes and these won't be known with much
detail until perhaps the day before. High temperatures will be
mainly in the upper 70s to 80s unless it happens to be raining in
the afternoon. Lows should be in the lower to middle 60s given
that dewpoints should stay close to that range along with light
nighttime winds.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 603 AM CDT Thu Aug 10 2017

LIFR stratus and areas of LIFR fog can be expected at Hays
through 14z Thursday. Low clouds and fog will also be possible
around Garden City, Dodge City, and Liberal but at this time it
does not appear that the fog will be as dense as what is currently
expected at Hays early this morning. The LIFR/IFR stratus will
gradually improve through late morning from southwest to northeast
with VFR conditions expected at all TAF sites by 18z Thursday.

Scattered thunderstorms are expected to develop ahead of an upper
level disturbance this afternoon as it exits the Central Rockies
and moves out into the Western High Plains. Areas most favorable
for this convection will be along a surface cold front that will
be cross southwest Kansas between 21z Thursday and 03z Friday.
Models indicating VFR conditions likely this afternoon and early
tonight but mvfr to possibly even a brief period of IFR conditions
will be possible with the stronger thunderstorms. These stronger
storms will also producing very heavy rainfall and gusty winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  64  83  66 /  40  70  20  50
GCK  85  62  81  65 /  50  70  20  50
EHA  87  62  80  64 /  30  80  20  50
LBL  90  65  82  67 /  20  80  20  50
HYS  84  62  82  65 /  50  60  10  50
P28  90  67  85  68 /  50  70  30  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CDT /9 AM MDT/ this morning for
KSZ030-031-043>046-061>065-075>079.

&&

UPDATE...Turner
SYNOPSIS...Finch
SHORT TERM...Finch
LONG TERM...Finch
AVIATION...Burgert
Hazardous weather outlook, Aug 10, 4:11 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
411 AM CDT Thu Aug 10 2017

KSZ030-031-043>046-061>066-074>081-084>090-110915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
411 AM CDT Thu Aug 10 2017 /311 AM MDT Thu Aug 10 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms with localized heavy rain are expected to develop
this afternoon and evening. These could be severe with hail as
large as tennis balls and wind gusts in excess of 70 mph. An
isolated tornado or two is also possible.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Elevated risk
* Fog: Significant risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

There are chances for thunderstorms with locally heavy rain every
day, with the lowest chance on Sunday. Severe storms with hail
and damaging wind can't be ruled out.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Elevated risk
  - Lightning: Elevated risk

* Saturday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Storms spotters will be needed this afternoon and early tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

jf

In the hours before

Special weather statement, Aug 10, 9:57 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Dodge City KS
857 AM MDT THU AUG 10 2017

KSZ061-101600-
Hamilton KS-
857 AM MDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1000 AM
MDT...

At 857 AM MDT, Doppler radar was tracking a strong thunderstorm very
near Holly, or 20 miles west of Syracuse, moving east at 30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Syracuse, Coolidge and Medway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3826 10204 3826 10157 3780 10156 3779 10204
TIME...MOT...LOC 1457Z 268DEG 25KT 3803 10212

TURNER
Special weather statement, Aug 10, 10:23 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1023 AM CDT THU AUG 10 2017

KSZ061-074-101615-
Stanton KS-Hamilton KS-
1023 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND STANTON
COUNTIES UNTIL 1115 AM CDT/1015 AM MDT/...

At 1023 AM CDT/923 AM MDT/, Doppler radar was tracking a strong
thunderstorm 15 miles northwest of Manter, or 18 miles northwest of
Johnson City, moving southeast at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Johnson City and Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3781 10204 3782 10154 3743 10155 3759 10204
TIME...MOT...LOC 1523Z 278DEG 16KT 3772 10204

TURNER
Special weather statement, Aug 10, 11:08 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1108 AM CDT THU AUG 10 2017

KSZ074-075-085-101700-
Stanton KS-Stevens KS-Grant KS-
1108 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON...WESTERN
GRANT...SOUTHEASTERN STANTON AND NORTHWESTERN STEVENS COUNTIES UNTIL
NOON CDT...

At 1107 AM CDT, Doppler radar was tracking a strong thunderstorm 3
miles south of Big Bow, or 11 miles east of Johnson City, moving east
at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Big Bow, Hickok and The Milepost Elevator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3771 10158 3761 10120 3729 10135 3738 10156
      3739 10156 3739 10157 3744 10169
TIME...MOT...LOC 1607Z 289DEG 30KT 3751 10156

TURNER
Special weather statement, Aug 10, 11:21 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1121 AM CDT THU AUG 10 2017

KSZ043-101700-
Scott KS-
1121 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL NOON CDT...

At 1120 AM CDT, Doppler radar was tracking strong thunderstorms
across western Scott county, moving east at 35 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Scott City, Modoc, Grigston, Shallow Water, Pence, Manning, Scott
State Lake and The Tractor Elevator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3868 10071 3828 10072 3828 10112 3868 10113
TIME...MOT...LOC 1620Z 273DEG 37KT 3846 10093

TURNER
Special weather statement, Aug 10, 11:36 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1136 AM CDT THU AUG 10 2017

KSZ075-076-085-086-101715-
Seward KS-Stevens KS-Grant KS-Haskell KS-
1136 AM CDT THU AUG 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEWARD...SOUTHEASTERN
GRANT...EASTERN STEVENS AND SOUTHWESTERN HASKELL COUNTIES UNTIL 1215
PM CDT...

At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Moscow, or 11 miles northeast of Hugoton, moving southeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Liberal, Hugoton, Moscow, Cave and Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3716 10143 3745 10126 3735 10077 3700 10090
      3700 10092
TIME...MOT...LOC 1635Z 287DEG 41KT 3728 10120

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:43 PM CDTSevere Thunderstorm WarningDDCBarber17 min
Aug 9, 8:07 PM CDTSpecial Weather StatementDDCBarber38 min
Aug 9, 8:21 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche19 min
Aug 9, 8:26 PM CDTSevere Thunderstorm WarningDDCBarber20 min
Aug 9, 8:27 PM CDTSpecial Weather StatementDDCComanche33 min
Aug 10, 4:31 AM CDTDense Fog AdvisoryDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 10 more5 hr
Aug 10, 9:57 AM CDTSpecial Weather StatementDDCHamilton63 min
Aug 10, 10:23 AM CDTSpecial Weather StatementDDCStanton52 min
Aug 10, 10:34 AM CDTSevere Thunderstorm WarningDDCHamilton, Stanton41 min
Aug 10, 11:08 AM CDTSpecial Weather StatementDDCGrant52 min
Aug 10, 11:21 AM CDTSpecial Weather StatementDDCScott39 min
Aug 10, 11:36 AM CDTSpecial Weather StatementDDCSeward, Stevens39 min
Aug 10, 12:03 PM CDTSpecial Weather StatementDDCGray, Hodgeman, Lane, Ness57 min
Aug 10, 1:39 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Finney, Ford, Grant and 12 more15 hr
Aug 10, 1:52 PM CDTSevere Thunderstorm WarningDDCTrego53 min
Aug 10, 2:11 PM CDTTornado WarningDDCTrego49 min
Aug 10, 2:32 PM CDTTornado WarningDDCTrego43 min
Aug 10, 2:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego57 min
Aug 10, 3:10 PM CDTFlash Flood WarningDDCTrego3 hr
Aug 10, 3:15 PM CDTSevere Thunderstorm WarningDDCLane, Scott30 min
Aug 10, 3:16 PM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego44 min
Aug 10, 4:04 PM CDTSevere Thunderstorm WarningDDCEllis, Rush22 min
Aug 10, 4:14 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min
Aug 10, 4:48 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford57 min
Aug 10, 5:18 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt21 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa60 min
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford63 min
Aug 10, 6:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa66 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.